# SDR REXA200600085

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 7,023 hours, 5,657 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAP FAILURE MESSAGE AFTER TAKE-OFF DIVERTED TO PIT.  SYSTEM REST AND PLACED ON 72 HOUR WATCH IAW AD 2006-12-21
